# SDR UALA2010020500462

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 33,230 hours, 4,098 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY 101 HAD ELECTRICAL ODOR IN FLIGHT.  CONFERRED WITH FLT CREW, THEY COMMENTED NO ODOR. SPOKE TO PURSER SHE SAID ODOR IS GONE AND IT SMELLED LIKE NEW WIRES. INSPECTED WIRING BEHIND ALL LAV PANELS, NO DISCREPANCIES OR UNUSUAL ODORS FOUND. ALSO INSPECTED BALLAST CONNECTOR NO ODORS. REPLACED DOME LIGHT ASSY FOR PRECAUTIONARY (LAMP INOP).
